This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
My name is Molly. I posted a question, late last night. I realize there are many things to get to, but, I really need help. I desperately need someone to tell me, why my INR would go DOWN when my Warfarin is increased. I'm very concerned. I would imagine that something must be very wrong, if my INR is going to go down, and KEEP going down,when they keep increasing my dosage. I really need help, my doctors can't tell me anything right now, and I need to calm down about it. I have several stressors in my life, right now, and I don't need to worry that I'm going to die, or something along those lines. I'm very fearful about this, please, someone help?!
Hope you are feeling better today and got some answers, post your question on the Doctor Forum site, it is scary, try not to let your thoughts make it worse, switch them off distract your self from them,fill your head with other things you are going to do today .
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.